Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 221, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 18, 2011, 1:43 PM CDT for Dakota County, Dixon County, Nebraska. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2011, 1:43 PM CDT (18:43 UTC)
- Expired
- Aug 18, 2011, 2:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Dakota County, NE, Dixon County, NE
The radar
The Omaha radar (KOAX), 123 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS53 KFSD 181843
SVRFSD
NEC043-051-181945-
/O.NEW.KFSD.SV.W.0221.110818T1843Z-110818T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
143 PM CDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAKOTA COUNTY IN NORTHEAST NEBRASKA...
DIXON COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 245 PM CDT
* AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE
DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HARTINGTON...OR 22
MILES SOUTHWEST OF VERMILLION...AND MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DIXON AROUND 205 PM CDT...
CONCORD AROUND 210 PM CDT...
MARTINSBURG AROUND 215 PM CDT...
ALLEN AROUND 220 PM CDT...
WAKEFIELD AROUND 225 PM CDT...
EMERSON AROUND 235 PM CDT...
HUBBARD AND JACKSON AROUND 240 PM CDT...
HOMER AND DAKOTA CITY AROUND 245 PM CDT...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 4227 9703 4264 9703 4264 9702 4243 9638
4240 9642 4234 9641 4227 9646 4226 9701
TIME...MOT...LOC 1843Z 294DEG 31KT 4256 9722
WIND...HAIL 60MPH 2.50IN
$$
BT3 follow-up statements
474
WWUS53 KFSD 181907
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
207 PM CDT THU AUG 18 2011
NEC043-051-181945-
/O.CON.KFSD.SV.W.0221.000000T0000Z-110818T1945Z/
DAKOTA NE-DIXON NE-
207 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DIXON AND
DAKOTA COUNTIES UNTIL 245 PM CDT...
AT 207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DIXON...OR 15 MILES WEST OF PONCA...MOVING SOUTHEAST AT
35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MARTINSBURG AROUND 215 PM CDT...
ALLEN AROUND 220 PM CDT...
WAKEFIELD AROUND 225 PM CDT...
EMERSON AROUND 235 PM CDT...
HUBBARD AND JACKSON AROUND 240 PM CDT...
HOMER AND DAKOTA CITY AROUND 245 PM CDT...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4227 9703 4264 9703 4264 9702 4243 9638
4240 9642 4234 9641 4227 9646 4226 9701
TIME...MOT...LOC 1907Z 294DEG 31KT 4247 9696
WIND...HAIL 60MPH 2.00IN
$$
BT913
WWUS53 KFSD 181916
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
216 PM CDT THU AUG 18 2011
NEC043-051-181945-
/O.CON.KFSD.SV.W.0221.000000T0000Z-110818T1945Z/
DAKOTA NE-DIXON NE-
216 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DIXON AND
DAKOTA COUNTIES UNTIL 245 PM CDT...
AT 216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALLEN...OR 12 MILES SOUTHWEST OF PONCA...MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WAKEFIELD AROUND 225 PM CDT...
EMERSON AROUND 235 PM CDT...
HUBBARD AND JACKSON AROUND 240 PM CDT...
HOMER AND DAKOTA CITY AROUND 245 PM CDT...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4227 9703 4264 9703 4264 9702 4243 9638
4240 9642 4234 9641 4227 9646 4226 9701
TIME...MOT...LOC 1916Z 294DEG 31KT 4244 9686
WIND...HAIL 60MPH 1.00IN
$$
BT159
WWUS53 KFSD 181943
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
243 PM CDT THU AUG 18 2011
NEC043-051-181953-
/O.EXP.KFSD.SV.W.0221.000000T0000Z-110818T1945Z/
DAKOTA NE-DIXON NE-
243 PM CDT THU AUG 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR DIXON AND DAKOTA COUNTIES WILL
EXPIRE AT 245 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4227 9703 4264 9703 4264 9702 4243 9638
4240 9642 4234 9641 4227 9646 4226 9701
TIME...MOT...LOC 1943Z 294DEG 31KT 4234 9657
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 10:20 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Aug 18, 10:20 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1020 AM CDT THU AUG 18 2011 .DISCUSSION... MID LEVEL SHOWERS AND THUNDERSTORMS SEEM DESTINED TO BE MORE ACTIVE NEXT SEVERAL HOURS THAN WE HAVE BEEN CARRYING AS THEY MOVE EAST SOUTHEAST OVER THE SOUTHERN PART OF FORECAST AREA. MID LEVEL THERMAL SUPPORT APPEARS TO BE THERE TO KEEP ACTIVITY GOING. THIS IS THE MAIN DIFFERENCE FROM WHAT WE WERE CARRYING IN THE EARLIER FORECAST. AS THIS ACTIVITY MOVES TOT HE SOUTHEAST CORNER OF AREA...THE WEST WILL BE SET UP AS EXPECTED FOR LATE DAY AND EARLY EVENING DEVELOPMENT OF SEVERE STORMS...WHICH SHOULD MOVE EAST SOUTHEAST ACROSS MOST OF THE AREA TONIGHT. MOISTURE CONTINUES TO GET DEEPER AND CAP SHOULD BE EASILY BROKEN OUT WEST. TEMPERATURES SOUTHEAST MAY BE SLIGHTLY STUNTED BY CLOUDS AND SHOWERS FROM WHAT WE HAD BEFORE BUT OVERALL EARLIER FORECAST HIGHS LOOK GOOD. / WILLIAMS && .AVIATION... VFR CONDITIONS THROUGH ABOUT 21Z WITH ELEVATED CONVECTION MOVING EAST SOUTHEAST ACROSS SOUTHERN PART OF FORECAST AREA. A FEW EARLY MORNING MVFR CEILINGS PRETTY MUCH GETTING HEATED UP TO VFR LEVELS. CONVECTION DEVELOPING AFTER 21Z WILL RAPIDLY INCREASE AND BECOME MUCH MORE OF A HAZARD THAN THE CURRENT RELATIVE WEAK CELLS. ASIDE FROM THE OBVIOUS TURBULENCE HAZARDS...LOCAL MVFR TO IFR CONDITIONS MAY BECOME MORE WIDESPREAD THROUGH 19/06Z AS COVERAGE TO STORMS INCREASES. EVENTUALLY WITH THE INCREASING LOW LEVEL MOISTURE LEVELS...AREAS OF MVFR CEILINGS ARE LIKELY TO DEVELOP AWAY FROM STORMS. THESE AREAS MAY LINGER AFTER 19/06Z THROUGH 19/12Z AS STORMS DECREASE AND/OR MOVE EAST OUT OF AREA. / WILLIAMS && .PREV DISCUSSION... MAIN FOCUS TODAY WILL BE THE POTENTIAL FOR SEVERE WEATHER. STARTING OFF THE EARLY MORNING WITH ISOLATED THUNDERSTORMS ACROSS SW MN AND NW IA IN ASSOCIATION WITH 850 TO 700 MB THETAE ADVECTION. MAIN INSTABILITY WILL MOVE EAST OF THE FORECAST AREA TOWARD SUNRISE... PUSHING THUNDERSTORMS INTO CENTRAL IA AND MN. ANOTHER AREA OF ELEVATED INSTABILITY AND WEAK FORCING WILL SHIFT FROM SW SD INTO SE SD THIS MORNING. THIS WILL PRODUCE A CHANCE FOR SHOWERS AND THUNDERSTORMS...WITH CHANCES SPREADING EAST THROUGH THE MORNING AND AFTERNOON. CHANCE FOR MEASURABLE PRECIPITATION ON THE LOW SIDE SO MAINLY LOOKING AT 20 POPS WITH THIS ELEVATED INSTABILITY. MAIN THREAT FOR THUNDERSTORMS WILL BE MID AFTERNOON THROUGH THE EVENING HOURS. MODELS IS FAIRLY GOOD AGREEMENT WITH A WEAK SHORTWAVE TROUGH SLIDING INTO CENTRAL SD MID TO LATE AFTERNOON AND 80 TO 100 KT UPPER JET ACROSS SD. THIS WILL COINCIDE WITH MAX HEATING OF THE DAY...SO SHOULD NOT HAVE A PROBLEM BREAKING ANY CAP WHICH MAY BE IN PLACE. CAPE AND SHEAR PROFILES SUGGEST STORMS WOULD RAPIDLY DEVELOP INTO SUPERCELLS...CAPABLE OF PRODUCING VERY LARGE HAIL AND ISOLATED TORNADOES. MIXED LAYER CAPES WILL EASILY APPROACH 3000 J/KG BY LATER THIS AFTERNOON AND 0-6 KM SHEAR SHOULD BE IN THE 50 TO 60 KT RANGE...AND EVEN GREATER SHEAR THROUGH DEEPER LAYERS WITH THE UPPER LEVEL JET IN PLACE. GIVEN THE CAPE AND SHEAR PROFILES...HAIL SIZE COULD EASILY APPROACH BASEBALL SIZE IF NOT LARGER DURING INITIAL SUPERCELL DEVELOPMENT ACROSS SOUTH CENTRAL SOUTH DAKOTA. THUNDERSTORMS SHOULD SEE UPSCALE GROWTH...EVENTUALLY CONGEALING INTO AN A LINEAR MCS. WILL SEE A GRADUAL DECREASE IN HAIL SIZE AS STORMS PUSH EAST...BUT AT THE SAME TIME WIND THREAT WILL INCREASE. STEEP LOW TO MID LEVEL LAPSE RATES...STRONG LOW LEVEL SHEAR...AND DEEP STORM RELATIVE INFLOW ALL INDICATE 70 TO 80 MPH ARE NOT OUT OF THE QUESTION WITH ANY BOWING LINE SEGMENTS AND EMBEDDED CIRCULATIONS. THE MCS SHOULD INTO SW MN AN NW IA DURING THE EVENING...ALTHOUGH THUNDERSTORM DEVELOPMENT AHEAD OF THE MAIN LINE IS A GOOD POSSIBILITY WITH STRONG ELEVATED THETAE ADVECTION IN PLACE. THUNDERSTORM SHOULD MOVE EAST FAST ENOUGH THAT FLASH FLOODING WILL NOT BE A BIG CONCERN. HOWEVER...SW MN MAY BE THE PIVOT POINT OF THE SHORTWAVE TROUGH...SUCH THAT THUNDERSTORMS COULD BE IN PLACE LONG ENOUGH FOR SOME HEAVIER RAIN AMOUNTS...SO FLASH FLOODING NOT OUT OF THE QUESTION SHOULD THUNDERSTORMS DEVELOP AHEAD OF THE MAIN LINE. THUNDERSTORMS SHOULD MOVE SE OF THE FORECAST AREA BY THE EARLY MORNING HOURS. ONCE CONVECTION EXITS THE AREA...THINKING THIS WILL PUT A DAMPER ON THUNDERSTORM CHANCES THIS NEXT SEVERAL DAYS. EC STILL TRYING TO HOLD A MIDLEVEL BNDRY OVER THE MISSOURI VALLEY FRI THROUGH FRI NIGHT...SPARKING MORE CONVECTION...BUT IT SEEMS MORE REASONABLE THAT ANY THUNDERSTORMS TODAY AND TONIGHT WILL DRIVE THE BNDRY FAR ENOUGH SOUTH TO PRECLUDE CONVECTION IN THE CWA FRI OR FRI NIGHT. MOST LIKELY THUNDERSTORMS WILL BE ACROSS SRN NEBRASKA WHERE THE NEXT SHORTWAVE IS EXPECTED TO TRACK. /97 && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && WILLIAMS
Hazardous weather outlook, Aug 18, 11:00 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1100 AM CDT THU AUG 18 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1100 AM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED SEVERE STORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST SOUTH DAKOTA THROUGH THE AFTERNOON. THESE STORMS MAY PRODUCE LARGE HAIL TO BASEBALL SIZE...WITH ISOLATED TORNADOES AND DAMAGING WIND GUSTS. THE THREAT FOR SEVERE STORMS WILL SPREAD ACROSS FAR EASTERN SOUTH DAKOTA AND INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA EARLY THIS EVENING. THE MAIN SEVERE WEATHER THREAT WILL TRANSITION FROM HAIL TO DAMAGING WIND GUSTS AS THE STORMS BECOME ORGANIZED AND MOVE EAST. THE THREAT OF SEVERE WEATHER WILL DECREASE AFTER MIDNIGHT AS THUNDERSTORMS MOVE OUT OF THE AREA. FLOODING... MINOR TO MODERATE FLOODING ON THE JAMES RIVER WILL CONTINUE OVER THE NEXT FEW WEEKS...BUT RIVER LEVELS SEE A SLOW BUT STEADY DROP. BARRING HEAVY RAINS...THE JAMES RIVER IS EXPECTED BELOW FLOOD STAGE TOWARD THE END OF AUGUST INTO EARLY SEPTEMBER. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER BETWEEN CHAMBERLAIN AND SIOUX CITY UNTIL FURTHER NOTICE...WITH RIVER LEVELS EXPECTED TO DROP VERY SLOWLY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER NOON ALONG THE MISSOURI RIVER...AND AFTER 4 PM ELSEWHERE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
In the hours before
Local storm report, Aug 18, 12:20 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1220 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 1 SE MARTY 42.98N 98.42W
08/18/2011 CHARLES MIX SD STORM CHASER
STRONG THUNDERSTORM WINDS DOWNED LARGE TREE BRANCHES NEAR
MARTY.
&&
MDBLocal storm report, Aug 18, 12:38 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1238 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL 8 W SPRINGFIELD 42.85N 98.05W
08/18/2011 E1.00 INCH BON HOMME SD TRAINED SPOTTER
ALSO GUSTY THUNDERSTORM WINDS FROM 40 TO 45 MILES AN
HOUR.
&&
MDBLocal storm report, Aug 18, 12:58 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1258 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 8 W SPRINGFIELD 42.85N 98.05W
08/18/2011 E1.00 INCH BON HOMME SD TRAINED SPOTTER
ALSO GUSTY THUNDERSTORM WINDS FROM 40 TO 45 MILES AN
HOUR.
&&
CJANSENThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:48 PM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 27 min |
| Aug 18, 3:15 PM CDT | Severe Thunderstorm Warning | FSD | Dakota | 18 min |
| Aug 18, 3:42 PM CDT | Severe Thunderstorm Warning | FSD | Dixon | 48 min |
| Aug 18, 4:26 PM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 49 min |
| Aug 18, 5:00 PM CDT | Severe Thunderstorm Warning | FSD | Dakota | 45 min |
| Aug 18, 5:22 PM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 23 min |
| Aug 18, 5:46 PM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 29 min |
| Aug 18, 5:57 PM CDT | Severe Thunderstorm Warning | FSD | Dixon | 33 min |
| Aug 18, 6:26 PM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 34 min |
| Aug 18, 6:28 PM CDT | Flash Flood Warning | FSD | Dakota | 4 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.